# SDR SWAA2025010783482

- Difficulty date: January 6, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 58,099 hours, 38,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING ESCAPE GROUND ILLUMINATION FAIL EMERGENCY LIGHT TEST (L548) (L547)<[01] REPLACED LAMP TO LEFT AND RIGHT OVERWING ESCAPE (L548) AND (L547) PER AMM 33-51-04-960-801. GOOD TEST.;[02] VERIFIED CORRECTIVE ACTION STEP 1.
